Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can kenacomb ointment have any serious side effect during pregnancy?

I have been prescribed kenacomb ointment for use in treating a topical tinea infection between my fingers and am in my first trimester of pregnancy. After reading literature now it indicates I should not be using this at all. I have just started using it and now am very alarmed....any advice?
Mon, 30 Sep 2019
Report Abuse
Radiologist 's  Response
Hello,

Please stop taking the ointment and discuss with the prescribing doctor for a change in medicine. You are not in any great risk if you have used it a few times however please do not use any more.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Vivek Chail, Radiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Tinea


Can kenacomb ointment have any serious side effect during pregnancy?

Hello, Please stop taking the ointment and discuss with the prescribing doctor for a change in medicine. You are not in any great risk if you have used it a few times however please do not use any more. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Vivek Chail, Radiologist